# SDR FDEA202403280398

- Difficulty date: March 28, 2024
- Submitted: March 29, 2024
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 81,456 hours, 31,599 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10191
- Condition: Cracked
- Location: Bs 1560 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION NOTED ON FRAME WEB INBD OF S-26R STA 1560 AT 12 O'CLOCK ON FASTENER   HOLE. CRACK MARKED IN RED. REPAIRED BY EA F-5310-T0378490 PT1 TITLE: FUSELAGE - MAINFRAME - CRACK FOUND ON FRAME   STA 1560 AT S-27R.  MAJOR REPAIR
